# SDR HNAA2011021500016

- Difficulty date: January 21, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 56,161 hours, 62,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PS6
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  R & R EMERGENCY LIGHT BATTERIES IAW 33-50-03Q.  AFT EGRESS LIGHT ON RT EMERGENCY EXIT INOP, R & R POWER SUPPLY PS6, OPS CHECKED GOOD IAW WORKCARD 33-50-05R AND 33-50-03Q.
